# SDR REXA2019060790806

- Difficulty date: May 29, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  AISLE SEAT TRACK NEAREST THE LAV, IS CONTAMINATED BY BLUE JUICE AND PRESUMED TO BE CORRODED.  REMOVED CORROSION FROM RIGHT AISLE SEAT TRACK WHICH WAS OUT OF LIMITS IAW CRJ 200 SRM 53-21-49 REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11.
